Heart palpitation and testosterone supplements, are these two connected in any way?
In a nutshell, steroid-based testosterone boosters might cuase health concerns, especially to the cardiovascular system, in the long run.
Palpitation is just one of the complications found in frequent steroid users, but there is more to it.
But the type of testosterone supplements that we discuss here also matters. Herb-based natural testosterone boosters are fairly harmless and equally capable as anabolic steroids.
Let’s try to understand how testosterone supplements, especially steroids, might cause heart palpitations.
Can testosterone supplements cause palpitation?
Technically speaking, yes. But the type of testosterone supplement that we are discussing here matters.
Androgenic and anabolic steroids (AAS) are the synthetic substitute for natural androgens, which can replace the working of actual t-hormone.
These compounds have an affinity to the fat molecules in the blood, thus leading to plaque formation in the arteries, which might lead to a heart attack in the long run.
There are clinical citations that suggest that long-term use of AAS causes frequent arrhythmia and palpitation.
However, there are natural testosterone boosting foods and dietary supplements which are perfectly safe for the body.
These boosters cause the natural hike in testosterone by increasing the biosynthesis, unlike substituting synthetic compounds in the case of AAS.
What are some of the testosterone boosters without any side effects?
There’s no doubt, managing t-levels are essential for the maturing system. They can start dropping as right as 30, creating a steep decay after the age of 35.
Natural testosterone boosters are a good option for a t-hike. They have no known or archived incidental effects.
You don’t need a doctor’s appointment or prescription to buy and use any of these products. They are classified as nutraceuticals and come under natural dietary supplements.
You can buy these products from a local pharmacy or from the official market as OTC products.
Clinical studies propose that testosterone booster drugs (AAS) might affect men depending upon age, cardiovascular and metabolic status, and dosage regardless of whether used long‐term or short‐term.
And, yes, AAS will cause heart palpitation by tampering with the heart-to-brain coordination temporarily.
Nevertheless, there are solutions like natural t-hormone boosters, which are safe and side-effects-free.
As well as making solid eating routine and way of life changes, regular testosterone sponsors might assist in delaying the t-hormone decay and help you feel and look better.